# SDR QXEA2021122000556

- Difficulty date: December 19, 2021
- Submitted: December 20, 2021
- Operation: Air carrier
- Aircraft: N440QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4347
- Aircraft time: 24,375 hours, 26,103 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CARPET IN FRONT OF TYPE II/III EMERGENCY EXIT DETACHING FROM FLOOR.  REMOVED FROM SERVICE. RESECURED CARPET IN FRONT OF TYPE II/III EMERGENCY DOOR. NO FURTHER DEFECTS. AIRCRAFT RETURNED TO SERVICE.
